MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Percutaneous atrial catheter kit

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Percutaneous atrial catheter kit
Model Number VXAK0103
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Arrhythmia (1721); Asystole (4442)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a left atrial appendage closure (laac) procedure, a watchman trusteer access system, a 27 mm watchman flx pro laa closure device and delivery system, and a versacross connect laac access solution were selected for use.A transseptal puncture was attempted using the versacross connect system with the trusteer sheath; however, multiple attempts to position the system on the fossa ovalis were unsuccessful, and transesophageal echocardiography (tee) did not adequately demonstrate septal tenting in either the bicaval or short-axis views.During a subsequent repositioning attempt, the patient developed asystole, and transvenous pacing wires were placed via femoral access to manage the arrhythmia.The physician indicated that inadvertent contact with the atrioventricular (av) node during positioning attempts may have contributed to the event.No malfunction was observed with the versacross device during the procedure, and while the patient had a medical history of permanent atrial fibrillation, it could not be determined whether the arrhythmia was related to this pre-existing condition.No information was available regarding medication administration.The patient recovered appropriately without further complications, the procedure was completed as planned, and the patient was discharged home the following day in stable condition.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.It was informed that lot number is not available per account, therefore bsc is unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Percutaneous atrial catheter kit
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50546471
Report Number2124215-2026-46381
Device Sequence Number13408890
Product Code DRE
UDI-Device Identifier00685447019473
UDI-Public(01)00685447019473
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0103
Device Catalogue NumberVXAK0103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date10/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WATCHMAN FLX Pro LAA Closure Device and Delivery S; WATCHMAN TruSteer Access System (BSC)
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age84 YR
Patient SexFemale